Alert archive / Pennsylvania / Flash Flood Warnings in 2006
Flash Flood Warning 69, NWS State College, PA
NWS State College, PA issued this flash flood warning at Dec 1, 2006, 4:16 PM EST for Columbia County, Northumberland County, Pennsylvania. It was in force for 89 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 1, 2006, 4:16 PM EST (21:16 UTC)
- Expired
- Dec 1, 2006, 5:45 PM EST
- In force
- 89 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
Counties Columbia County, PA, Northumberland County, PA
The radar
The State College radar (KCCX), 120 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 1, 4:30 PM EST | FLASH FLOOD | 8 Sw Bloomsburg, PA | ROUTE 42 PARTIALLY CLOSED NEAR CATAWISSA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -103 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCTP 012119
FFWCTP
PAC037-097-012245-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
416 PM EST FRI DEC 1 2006
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA
COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA
* UNTIL 545 PM EST
* AT 415 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FALLING FROM A LINE OF STRONG TO SEVERE
THUNDERSTORMS OVER COLUMBIA AND NORTHUMBERLAND COUNTIES. RAINFALL
RATES WILL BE AS MUCH AS ONE INCH IN JUST A 20 MINUTE PERIOD.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BERWICK...
BLOOMSBURG...KULPMONT...MOUNT CARMEL AND SHAMOKIN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN
PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4065 7683 4077 7640 4098 7622 4134 7635
4110 7657 4100 7661 4090 7675
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Dec 1, 11:14 AM EST, 5 hours 2 minutes earlier.
Area forecast discussion, Dec 1, 11:14 AM EST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1114 AM EST FRI DEC 1 2006 .SHORT TERM /THROUGH THIS AFTERNOON/... ZONE TEXT AND WEATHER GRIDS VIA THE WEB UPDATED FOR ISSUANCE OF SEVERE THUNDERSTORM WATCH 874 IN EFFECT UNTIL 6 PM. LINE OF HEAVY SHRA/TSRA WITH EMBEDDED BOW ECHOES RACING NE AT 55 TO 60 MPH. TIMING ON TRACK TO AFFECT THE WRN MTNS BETWEEN 16-18Z...THE CENTRAL ZONES 18-19Z AND THE AREA EST OF THE SUSQ MAINSTEM 19-21Z. && .PREV DISCUSSION... /ISSUED 936 AM EST FRI DEC 1 2006/ SHORT TERM /THROUGH THIS EVENING/... NARROW COLD FRONTAL RAIN BAND WITH VIRTUALLY NO LIGHTNING ATTM WAS RACING TO THE NE AT AROUND 50 KT. SREF CAPE/AND NAM PRESSURE RISE MAXS TARGET THE SOUTHERN HALF OF THE CWA THIS AFTERNOON FOR THE GREATEST POTENTIAL OF SEVERE...CAPTURING THE GREATER PORTION OF SPC/S MDT RISK OUTLOOK AREA. ISSUED A ZONE/GRID UPDATE TO REFLECT THE POTENTIAL OF DAMAGING WIND GUSTS WITH THE NCRFB...LATE THIS MORNING ACROSS THE WRN PENN MTNS...AND DURING THE EARLY TO MID AFTERNOON ACROSS THE CENTRAL MTNS AND SUSQ VALLEY. REST OF THE PREVIOUS FCST LOOK IN PRETTY GOOD SHAPE. PREV DISCUSSION... /ISSUED 355 AM EST FRI DEC 1 2006/ SHORT TERM /TODAY THROUGH SUNDAY/... STRENGTHENING LO PRES TRACKING TRACKING NORTHWRD THRU OHIO VALLEY THIS AM. STEADY RAIN CONFINED TO AREA NORTH OF BAROCLINIC ZONE...LEAVING PA MAINLY RAIN-FREE EARLY THIS AM. TRAILING COLD FRONT WILL SWEEP THRU CENTRAL PA THIS AFTN...ACCOMPANIED BY HVY SHWRS/TSTMS. MODEL CAPE VALUES SIGNIFICANT FOR TIME OF YEAR (ARND 500 J/KG)...COMBINED WITH TREMENDOUS SHEAR...SUPPORT THE MED RISK OF SVR WX ISSUED BY SPC. LL SHEAR NR 50KTS ALSO SUGGESTS POSSIBILITY OF ISOLATED TORNADOES. HIGH PRECIP WATER VALUES COMBINED WITH VIGOROUS LIFT ALONG COLD FRONT WILL LIKELY RESULT IN DOWNPOURS THAT COULD PRODUCE LOCALIZED POOR DRAINAGE FLOODING. 1HR FFG VALUES EXCEED STORM TOTAL QPF OVR MUCH OF THE REGION...SUGGESTING ANY FLASH FLOODING WOULD BE ISOLATED AT BEST. HOWEVER...WILL LEAVE FFA IN TACT FOR NOW...WHICH MESHES WELL WITH FLASH FLOOD WATCHES OF NEIGHBORING OFFICES. HAVE EXPANDED HIGH WIND WARNING TO COVER ENTIRE CWA PER COORDINATION WITH NEIGHBORING OFFICES. FEEL GREATEST THREAT OF DAMAGING WINDS WILL BE WITH CONVECTION ASSOCIATED WITH COLD FRONT. HOWEVER...MODEL SOUNDING DATA STILL SHOWS 50-60KT WIND AT TOP OF WELL MIXED BLYR BEHIND FRONT...SO NON-CONVECTIVE GUSTS NR WARNING CRITERIA STILL POSSIBLE INTO THE EVENING HOURS. SCT LAKE EFFECT SNOW SHWRS WILL DEVELOP OVR THE MTNS THIS EVENING AS MUCH COLDER AIR ARRIVES ON WESTERLY FLOW TONIGHT. LOW INVERSION HEIGHTS...AND ABV FREEZING SFC TEMPS EARLY THIS EVENING...WILL KEEP ACCUMS ON THE LIGHT SIDE. MTN -SHSN SHOULD TAPER TO FLURRIES ON SATURDAY AS RIDGE OF HI PRES BUILDS TOWARD PA FROM THE WEST. FAIR AND SEASONABLE CONDITIONS APPEAR LIKELY SUNDAY UNDER RIDGE. LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... 00Z MREF SHOWING POTENT S/WV ROUNDING BASE OF GRT LKS TROUGH EARLY MONDAY. EXPECT MTN -SHSN TO ACCOMPANY PASSAGE OF THIS FEATURE. HOWEVER...ASSOCIATED COASTAL LOW IS PROGGED BY NEARLY ALL ENSEMBLE MEMBERS TO REMAIN TOO FAR EAST TO AFFECT PA. COLDEST AIRMASS OF SEASON IS LIKELY TO BE DRAWN SOUTH IN WAKE OF S/WV EARLY NEXT WEEK. MREF 850 TEMPS ARND -14C MONDAY SUGGEST HIGHS MAY REMAIN BLW FREEZING OVR ALL BUT SUSQ VALLEY. AVIATION... ROUGH FLYING WEATHER OVER THE NEXT 24-36 HOURS AS BIG CHANGES ARE ON THE WAY. WARM FRONT STRETCHED ACROSS REGION EARLY THIS MORNING KEEPING MOST AREAS VFR BUT MVFR STRATOCU BEGINNING TO MOVE INTO LOWER SUSQ AS SOUTHERLY LOW LEVEL WINDS ARE ON THE INCREASE. THE STRATOCU WILL SLOWLY LOWER AND SPREAD FURTHER WEST AND NORTH BY SUNRISE AND LLWS WILL DEVELOP FOR MAINLY EASTERN 2/3 OF CWA. SCATTERED SHOWERS WILL ALSO REDUCE VSBYS/CIGS LOCALLY EARLY...MAINLY IN THE NW. SURFACE WINDS WILL START OUT LIGHT AND THEN INCREASE TO 10-20 KTS AND BECOME GUSTY AFTER SUNRISE AS STRONGER WINDS MOVE IN ALOFT. STRONG COLD FRONT ASSOCIATED WITH DEEPENING LOW WILL THEN SWEEP ACROSS CENTRAL PA BETWEEN 16Z-20Z BRINGING MAINLY MVFR WITH SOME BRIEF IFR CONDITIONS. RAIN WITH EMBEDDED TSTORMS WILL ACCOMPANY THE FRONT...AND THE TSTORMS WILL BE CAPABLE OF LOCALLY STRONG WINDS AND HEAVIER DOWNPOURS WHICH WILL SIGNIFICANTLY AFFECT AVIATION INTERESTS. WINDS WILL SHIFT TO THE SOUTHWEST AND PICK UP TO SUSTAINED 20-30 KTS WITH HIGHER GUSTS. STRONG SOUTHWEST TO WEST WINDS CONTINUE BEHIND THE FRONT WHICH WILL KEEP LLWS IN THE FORECAST AND USHER IN MUCH COLDER AIR. RAIN SHOWERS WILL GRADUALLY CHANGE TO SNOW SHOWERS AS TEMPERATURES FALL LATE THIS AFTERNOON AND THIS EVENING...WITH AERIAL COVERAGE OF SHOWERS SLOWLY DIMINISHING. THIS WILL LEAD TO A GENERAL IMPROVING OF CONDITIONS AT MOST TAF SITES EXCEPT FOR LOCAL REDUCTIONS TO CIGS/VSBYS IN THE SHOWERS. LOWER CIGS/VSBYS MAY LAST THROUGH 12Z IN THE HIGHER ELEVATION SITES OF KBFD/KJST. && .CTP WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FOR PAZ004>006-010>012-017>019-024>028- 033>037-041-042-045-046-049>053-056>059-063>066 UNTIL MIDNIGHT SATURDAY. FLASH FLOOD WATCH FOR PAZ004>006-010>012-017>019-024>028- 033>037-041-042-045-046-049>053-056>059-063>066 UNTIL 10 PM FRIDAY. && SHORT TERM...LAMBERT
Hazardous weather outlook, Dec 1, 5:33 AM EST, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 533 AM EST FRI DEC 1 2006 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-021045- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 533 AM EST FRI DEC 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL SWEEP THROUGH CENTRAL PENNSYLVANIA THIS AFTERNOON...ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. WIND GUSTS AROUND 60 MPH ARE EXPECTED WITH SOME OF THESE STORMS. IN ADDITION...THE HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH FLOODING. STRONG AND POTENTIALLY DAMAGING WIND GUSTS WILL LINGER INTO THE EVENING AS MUCH COLDER AIR RUSHES INTO THE REGION. HOWEVER...THE BEST CHANCE OF DAMAGING WINDS AND FLOODING WILL BE WITH THE FRONTAL PASSAGE...WHICH SHOULD OCCUR AROUND NOON OVER THE LAUREL HIGHLANDS AND NORTHWEST MOUNTAINS...AND AROUND 3 PM IN THE SUSQUEHANNA VALLEY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Dec 1, 2:14 PM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 PM EST FRI DEC 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM TSTM WND DMG ROCKWOOD 39.92N 79.16W
12/01/2006 SOMERSET PA EMERGENCY MNGR
SEVERAL TREES REPORTED DOWN IN THE TOWN OF ROCKWOOD AND
IN CONEMAUGH TOWNSHIP
1210 PM TSTM WND DMG 2 SE BURNSIDE 40.79N 78.76W
12/01/2006 CLEARFIELD PA EMERGENCY MNGR
TREES DOWN REPORTED ACROSS PORTIONS OF BURNSIDE TOWNSHIP.
1220 PM TSTM WND DMG 3 N JOHNSTOWN 40.37N 78.92W
12/01/2006 CAMBRIA PA EMERGENCY MNGR
TREES DOWN IN PORTIONS OF MIDDLE TAYLOR TOWNSHIP.
1240 PM TSTM WND DMG 3 W SMETHPORT 41.81N 78.50W
12/01/2006 MCKEAN PA EMERGENCY MNGR
TREES DOWN ACROSS RT 59 IN KEATING TOWNSHIP.
1255 PM TSTM WND DMG 5 NW ST. MARYS 41.48N 78.63W
12/01/2006 ELK PA EMERGENCY MNGR
TREES DOWN ACROSS PORTIONS OF ROUTE 255 BETWEEN SAINT
MARYS AND JOHNSONBURG.
1255 PM NON-TSTM WND DMG WELLSBORO 41.75N 77.30W
12/01/2006 TIOGA PA EMERGENCY MNGR
TREES DOWN IN WELLSBORO.
1256 PM TSTM WND DMG 4 SSE DUBOIS 41.07N 78.73W
12/01/2006 CLEARFIELD PA EMERGENCY MNGR
TREE LIMBS AND POWER LINES DOWNED IN PARTS OF BRADY
TOWNSHIP.
0115 PM TSTM WND DMG 2 NE GEISTOWN 40.31N 78.84W
12/01/2006 CAMBRIA PA EMERGENCY MNGR
TREES DOWN IN PARTS OF RICHLAND AND SUMMERHILL TOWNSHIPS.
&&
MBCSpecial weather statement, Dec 1, 2:26 PM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 226 PM EST FRI DEC 1 2006 PAZ042-046-049>053-058-012030- COLUMBIA-MONTOUR-NORTHUMBERLAND-SCHUYLKILL-SNYDER-SOUTHERN LYCOMING- SULLIVAN-UNION- 226 PM EST FRI DEC 1 2006 ...STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...LYCOMING...MONTOUR... NORTHUMBERLAND...SCHUYLKILL...SNYDER...SULLIVAN AND UNION COUNTIES... AT 224 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG SHOWERS WITH SOME EMBEDDED THUNDER ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF WILLIAMSPORT TO 17 MILES SOUTHWEST OF SELINSGROVE...MOVING EAST AT 60 MPH. THE THUNDERSTORMS WILL BE NEAR MONTOURSVILLE...WINFIELD... WATSONTOWN...AND SELINSGROVE AROUND 235 PM...WEST MILTON...URBAN... TURBOTVILLE...AND SUNBURY AROUND 240 PM...HUGHESVILLE AND PICTURE ROCKS AROUND 245 PM. WIND GUSTS TO 50 MPH AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THESE SHOWERS. FORECASTER: DANGELO
Special weather statement, Dec 1, 3:02 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 302 PM EST FRI DEC 1 2006 PAZ026>028-035-036-056-012030- FRANKLIN-FULTON-HUNTINGDON-JUNIATA-MIFFLIN-PERRY- 302 PM EST FRI DEC 1 2006 ...STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...FULTON...HUNTINGDON... JUNIATA...MIFFLIN AND PERRY COUNTIES... AT 258 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF LEWISTOWN TO 6 MILES EAST OF BREEZEWOOD...MOVING NORTHEAST AT 60 MPH. THE THUNDERSTORMS WILL BE NEAR MILROY...SEVEN MOUNTAINS...STRODES MILLS...AND SHADE GAP AROUND 310 PM...YEAGERTOWN...ST. THOMAS... LEWISTOWN...AND FANNETTSBURG AROUND 315 PM...WILLOW HILL AND UPPER STRASBURG AROUND 320 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522... ROUTE 30...ROUTE 322...ROUTE 322/22...ROUTE 522. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. FORECASTER: DANGELO
Special weather statement, Dec 1, 3:09 PM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 309 PM EST FRI DEC 1 2006 PAZ019-045-012045- SOUTHERN CENTRE-SOUTHERN CLINTON- 309 PM EST FRI DEC 1 2006 ...A STRONG THUNDERSTORM WILL AFFECT CENTRE AND CLINTON COUNTIES... AT 307 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR POTTERS MILLS AND BOALSBURG...MOVING NORTHEAST AT 75 MPH. THE THUNDERSTORM WILL BE NEAR POE VALLEY STATE PARK AROUND 315 PM...REBERSBURG...MILLHEIM...AND LAMAR AROUND 320 PM...MACKEYVILLE AROUND 325 PM...LOGANTON...CARROLL...MCCALL DAM STATE PARK AROUND 330 PM AND AVIS AROUND 335 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ROUTE 322...STATE ROAD 45. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FORECASTER: DANGELO
Special weather statement, Dec 1, 3:40 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 340 PM EST FRI DEC 1 2006 PAZ063-064-012145- ADAMS-CUMBERLAND- 340 PM EST FRI DEC 1 2006 ...A LINE OF STRONG THUNDERSTORMS WILL RACE TO THE EAST AND AFFECT ADAMS AND CUMBERLAND COUNTIES THROUGH 445 PM... AT 336 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF SHIPPENSBURG TO 4 MILES NORTHWEST OF HAGERSTOWN...MOVING EAST AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR BLOSERVILLE...WALNUT BOTTOM AROUND 345 PM...CARLISLE SPRINGS...SEVEN STARS AROUND 400 PM...NEW CUMBERLAND...HOGESTOWN AROUND 415 PM...MCSHERRYSTOWN AND LITTLESTOWN AROUND 430 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 207 AND 239...I-81 BETWEEN MILE MARKERS 27 AND 65...I-83 BETWEEN MILE MARKERS 40 AND 41. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG EXPRESSWAY...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 30...STATE ROAD 94...STATE ROAD 97. A 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS UP TO TO 55 MPH FROM THE WEST TO SOUTHWEST...ALONG WITH HAIL UP TO ONE HALF INCH IN DIAMETER ARE POSSIBLE WITH THESE STORMS. VISIBILITY WILL BE LESS THAN ONE HALF OF A MILE IN THE HEAVY DOWNPOURS. USE EXTREME CAUTION IF YOU PLAN TRAVEL ACROSS THIS AREA LATE THIS AFTERNOON. FORECASTER: LAMBERT
Local storm report, Dec 1, 3:59 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EST FRI DEC 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM TSTM WND DMG ROCKWOOD 39.92N 79.16W
12/01/2006 SOMERSET PA EMERGENCY MNGR
SEVERAL TREES REPORTED DOWN IN THE TOWN OF ROCKWOOD AND
IN CONEMAUGH TOWNSHIP
1210 PM TSTM WND DMG 2 SE BURNSIDE 40.79N 78.76W
12/01/2006 CLEARFIELD PA EMERGENCY MNGR
TREES DOWN REPORTED ACROSS PORTIONS OF BURNSIDE TOWNSHIP.
1220 PM TSTM WND DMG 3 N JOHNSTOWN 40.37N 78.92W
12/01/2006 CAMBRIA PA EMERGENCY MNGR
TREES DOWN IN PORTIONS OF MIDDLE TAYLOR TOWNSHIP.
1240 PM TSTM WND DMG 3 W SMETHPORT 41.81N 78.50W
12/01/2006 MCKEAN PA EMERGENCY MNGR
TREES DOWN ACROSS RT 59 IN KEATING TOWNSHIP.
1255 PM TSTM WND DMG 5 NW ST. MARYS 41.48N 78.63W
12/01/2006 ELK PA EMERGENCY MNGR
TREES DOWN ACROSS PORTIONS OF ROUTE 255 BETWEEN SAINT
MARYS AND JOHNSONBURG.
1255 PM NON-TSTM WND DMG WELLSBORO 41.75N 77.30W
12/01/2006 TIOGA PA EMERGENCY MNGR
TREES DOWN IN WELLSBORO.
1256 PM TSTM WND DMG 4 SSE DUBOIS 41.07N 78.73W
12/01/2006 CLEARFIELD PA EMERGENCY MNGR
TREE LIMBS AND POWER LINES DOWNED IN PARTS OF BRADY
TOWNSHIP.
0115 PM TSTM WND DMG 2 NE GEISTOWN 40.31N 78.84W
12/01/2006 CAMBRIA PA EMERGENCY MNGR
TREES DOWN IN PARTS OF RICHLAND AND SUMMERHILL TOWNSHIPS.
0227 PM TSTM WND DMG DANVILLE 40.96N 76.61W
12/01/2006 MONTOUR PA LAW ENFORCEMENT
LARGE TREE LIMB DOWN ON ROUTE 11
0244 PM TSTM WND DMG S SUNBURY 40.86N 76.79W
12/01/2006 NORTHUMBERLAND PA LAW ENFORCEMENT
TREES AND WIRES DOWN ALONG ROUTE 147
0245 PM TSTM WND DMG SELINSGROVE 40.80N 76.87W
12/01/2006 SNYDER PA LAW ENFORCEMENT
TREES AND WIRES DOWN THROUGHOUT SELINSGROVE
0310 PM NON-TSTM WND DMG STATE COLLEGE 40.79N 77.86W
12/01/2006 CENTRE PA NWS EMPLOYEE
LARGE PINE TREE DOWN ON PIKE ROAD
0340 PM TSTM WND DMG BERWICK 41.06N 76.25W
12/01/2006 COLUMBIA PA EMERGENCY MNGR
TREES POLES AND WIRES DOWN FOR 2 MILES EITHER SIDE OF A
LINE FROM SR487 NEAR KNOBELS PARK TO BERWICK
0340 PM HAIL WSW SNYDER-MIDDLESWARTH 40.79N 77.32W
12/01/2006 E0.25 INCH SNYDER PA TRAINED SPOTTER
DIME SIZED HAIL AND HEAVY RAIN
&&
GADThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 11:29 AM EST | Severe Thunderstorm Warning | CTP | Warren | 46 min |
| Dec 1, 11:44 AM EST | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 61 min |
| Dec 1, 12:05 PM EST | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 55 min |
| Dec 1, 12:25 PM EST | Severe Thunderstorm Warning | CTP | Bedford, Blair | 50 min |
| Dec 1, 12:29 PM EST | Severe Thunderstorm Warning | CTP | McKean | 61 min |
| Dec 1, 12:45 PM EST | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 75 min |
| Dec 1, 1:07 PM EST | Severe Thunderstorm Warning | CTP | Potter | 53 min |
| Dec 1, 2:38 PM EST | Severe Thunderstorm Warning | CTP | Montour, Northumberland, Snyder, Union | 37 min |
| Dec 1, 2:45 PM EST | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 30 min |
| Dec 1, 2:48 PM EST | Severe Thunderstorm Warning | CTP | Columbia | 27 min |
| Dec 1, 3:30 PM EST | Severe Thunderstorm Warning | CTP | Mifflin | 30 min |
| Dec 1, 3:34 PM EST | Severe Thunderstorm Warning | CTP | Juniata, Perry | 56 min |
| Dec 1, 3:44 PM EST | Severe Thunderstorm Warning | CTP | Snyder | 31 min |
| Dec 1, 3:57 PM EST | Severe Thunderstorm Warning | CTP | Montour, Northumberland, Union | 33 min |
| Dec 1, 4:07 PM EST | Severe Thunderstorm Warning | CTP | Dauphin | 53 min |
| Dec 1, 4:11 PM EST | Severe Thunderstorm Warning | CTP | Columbia | 49 min |
| Dec 1, 4:21 PM EST | Severe Thunderstorm Warning | CTP | Schuylkill | 54 min |
| Dec 1, 4:39 PM EST | Severe Thunderstorm Warning | CTP | Lebanon | 51 min |
| Dec 1, 5:06 PM EST | Severe Thunderstorm Warning | CTP | York | 24 min |
| Dec 1, 5:09 PM EST | Severe Thunderstorm Warning | CTP | Lancaster | 66 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.